# SDR DALA2020091703098

- Difficulty date: September 16, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 62,013 hours, 20,224 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND TORN EMERGENCY SLIDE HARNESS ASSEMBLY ON PASSENGER R4 DOOR.  CORRECTIVE ACTION: REPLACED EMERGENCY SLIDE HARNESS ASSEMBLY.
